# SDR C2XA0TY004

- Difficulty date: February 1, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N14974
- Make and model: Emb EMB-145
- Aircraft serial: 145161
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 14533997001
- Condition: Damaged
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - DURING A SCHEDULED 1C INSPECTION, THE APU BLEED AIR SUPPORT BRACKET WAS FOUND GOUGING INTO THE FIREWALL HEAT SHIELD.  MAINTENANCE BLENDED APU BLEED AIR SUPPORT BRACKET IAW EMB REF GST 0247/01 AND REPLACED APU HEAT BLANKET.  REPAIRS WERE SATISFACTORY, AIRCRAFT RELEASED FOR SERVICE.  (M)
